MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE ADULT HEATED WIRE CIRCUIT KIT; ANESTHESIA BREATHING CIRCUIT KIT (ADULT & PEDIATRIC)

VYAIRE MEDICAL AIRLIFE ADULT HEATED WIRE CIRCUIT KIT; ANESTHESIA BREATHING CIRCUIT KIT (ADULT & PEDIATRIC)
Model Number AIRLIFE¿ ADULT HEATED WIRE CIRCUIT KIT
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 12/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported that the device is discarded since it was used on a covid patient.However, the customer sent a photo of the device for evaluation.
 
Event or Problem Description
The customer reported that the airlife¿ adult heated wire circuit kit experienced heated high flow water chamber separate from the metal plate from lot number (b)(4).The customer confirmed that the patient became hypoxic.Patient was placed on a non-rebreather mask until the heater chamber could be replaced.

Brand Name
AIRLIFE ADULT HEATED WIRE CIRCUIT KIT
Common Device Name
ANESTHESIA BREATHING CIRCUIT KIT (ADULT & PEDIATRIC)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11112393
Report Number8030673-2020-00140
Device Sequence Number14433697
Product Code OFP
UDI-Device Identifier10190752145153
UDI-Public(01)10190752145153(10)CM20K12
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ ADULT HEATED WIRE CIRCUIT KIT
Device Catalogue NumberAH202
Device Lot NumberCM20K12
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2020
Initial Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;